# SDR A6WA200740002

- Difficulty date: December 29, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Unknown
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR CAUTION MESSAGE IN FLIGHT.  CAME ON AT ABOUT 1000 AGL, THEN EXTINGUISHED, AND CAME ON AGAIN AT ABOUT 5 TO 7000 FEET INDICATED MSL.  INSPECTED SERVICE DOOR, NO DAMAGE OR DEFECTS NOTED.  PRESSURIZED AIRCRAFT TO 4.0 PSI, NO FAULTS FOUND.  INTERCHANGED PSEU AND FOUND CODE D122 REF CRJ MM 52-70-01.  (M)
